# SDR AALA2019030869012

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 54,972 hours, 16,986 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Lack Of Lube
- Location: Lt Wing Te Flap
- Stage of operation: LD
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AN EMERGENCY WAS DECLAIRED INBOUND,  DUE TO A FLAP DISAGREE WARNING WHILE GOING FROM 20 DEGREES OF FLAPS TO 25 DEGREES.  THE FLAPS REMAINED AT 20 DEGREES FOR LANDING.  MAINTENANCE TROUBLESHOT IAW FIM 27-51-00-815-808 AND ACCOMPLISHED AN FSEU BITE TEST,  FOUND THE NR 1 FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED. THE INDICATOR WAS RESET AND THE FLAP TRANSMISSION WAS LUBRICATED AND SERVICED.
